CSpace
解Burgers方程的一种显式稳定性方法
孙建强1; 秦孟兆2
2007
Source Publication计算数学
ISSN0254-7791
Volume029Issue:001Pages:67
Abstract拟线性Burgers方程在空间离散后转化成常微分方程,再用指数积分方法求解.数值结果表明指数积分法有显式稳定性,有相应Runge-Kutta方法相同的精度.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45877
Collection中国科学院数学与系统科学研究院
Affiliation1.北京应用物理与计算数学研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙建强,秦孟兆. 解Burgers方程的一种显式稳定性方法[J]. 计算数学,2007,029(001):67.
APA 孙建强,&秦孟兆.(2007).解Burgers方程的一种显式稳定性方法.计算数学,029(001),67.
MLA 孙建强,et al."解Burgers方程的一种显式稳定性方法".计算数学 029.001(2007):67.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙建强]'s Articles
[秦孟兆]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙建强]'s Articles
[秦孟兆]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙建强]'s Articles
[秦孟兆]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.